Generalization of Singh’s Common Fixed Point Theorem
J.Jeyachristy Priskillal1, G.Sheeba Merlin2

1Dr. J. Jeyachristy Priskillal, School of Maritime Studies, Vels Institute of Technology, Sciences and Advanced Studies, Chennai (TamilNadu), India.

2Dr. G. Sheeba Merlin, Department of Mathematics, Karunya Institute of Technology and Sciences, Coimbatore (TamilNadu), India.

Manuscript received on 13 April 2019 | Revised Manuscript received on 20 April 2019 | Manuscript Published on 26 July 2019 | PP: 1066-1069 | Volume-8 Issue-6S4 April 2019 | Retrieval Number: F12200486S419/19©BEIESP | DOI: 10.35940/ijitee.F1220.0486S419

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (

Abstract: In this article, I generalize Singh’s common fixed point theorem for compatible mappings in fuzzy metric spaces. Examples are given to support the results proved herein.

Keywords: Fuzzy Metric Space; Compatible Mapping; Common Fixed Point.

Scope of the Article: Fuzzy Logics